MAUDE Adverse Event Report: GYRUS ACMI, INC MULTIDEBRIDER POWER CONSOLE

GYRUS ACMI, INC MULTIDEBRIDER POWER CONSOLE
Model Number MDCONS100
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was evaluated.Evaluation determined that the reported issue was not confirmed.The device was tested and passed all functional testing with no issues observed.All output powers are within specifications and passed the leakage current test.Unrelated to the reported issue, dents and minor scratches were observed on the housing unit and does not affect the functionality of the device.Based on evaluation findings the reported issue was not confirmed as the device passed all functional testing and no issues were observed.
 
Event or Problem Description
It was reported that in the middle of a sinus surgery procedure the device was observed to be not functioning.The user is having a long boot and activation issues.The intended procedure was completed without any delay.The same device was not used to complete the procedure.The serial number of the device used to complete the case was not provided.There was no patient harm or injury reported.No user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The following sections were updated: g4, g7, h2, h4, h6 and h10.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been nearly 7 years since the subject device was manufactured.An investigation was completed by the original equipment manufacturer and determined that there was no manufacturing, material or processing related cause for this failure mode.The root cause has been determined to be a need for an updated version of hardware to combat the diego elite console from loading and activating slowly.Since the software and card edge board were all updated with current versions, an outdated hardware will cause this issue of loading and activation in a timely manner.

Brand Name
MULTIDEBRIDER POWER CONSOLE
Common Device Name
MULTIDEBRIDER POWER CONSOLE
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key11166006
Report Number1037007-2021-00009
Device Sequence Number17017753
Product Code GEI
UDI-Device Identifier00821925027770
UDI-Public00821925027770
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDCONS100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer02/08/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1